# SDR AALA201610139024

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,358 hours, 2,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CABIN CIDS PANEL MESSAGE CHECK DOOR PRESSURE 2L.  SERVICED DOOR 2L DAMPER IAW AMM 52-10-00-614.  OK FOR SERVICE.  THE AIRCRAFT WAS NOT GROUNDED.
